1921
Volume 31, Issue 6
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

. We describe the appearance of an onchocercal nodule in a patient during treatment with diethylcarbamazine (DEC). This is a unique occurrence. DEC has been employed in the treatment of onchocerciasis for many years, but there have been no reports of any effects of DEC on nodules. Histopathological studies in which nodules have been examined before and after treatment of patients with DEC have not revealed any changes induced by such treatment. The histological appearance of this nodule is described, and the probable mechanism of its enlargement is discussed.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1982.31.1123
1982-11-01
2017-11-23
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1982.31.1123
Loading
  • Accepted : 07 Apr 1982

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error